# SDR 98ZZZX1899

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Engine Services, LLC., repair station LY2R995K
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- Engine: Cfmint CFM563B2
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 9514M71P04
- Condition: Failed
- Location: Hpt Aft
- Part time: 22,624 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HPT AFT SHAFT FAILED ON TAKEOFF ROLL AT 80 PERCENT N1.  HPT AFT SHAFT FAILED AT SEAL TEETH CAUSING EXTENSIVE DAMAGE DOWN STREAM IN THE TURINE 2ND LPT AREAS.
